MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® ONLAY ALL-POLY PATELLA 35MM TRI-PEG; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® ONLAY ALL-POLY PATELLA 35MM TRI-PEG; KNEE COMPONENT
Model Number KPONTP35
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient underwent right total knee replacement on (b)(6) 2018, revised on (b)(6) 2019 due to instability, 10mm tibial insert increased to 17mm.While revising the surgeon decided to reduce the patella from 35mm to 32mm.(b)(6).

Brand Name
ADVANCE® ONLAY ALL-POLY PATELLA 35MM TRI-PEG
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9578230
Report Number3010536692-2020-00032
Device Sequence Number19389141
Product Code JWH
UDI-Device IdentifierM684KPONTP351
UDI-PublicM684KPONTP351
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K953439
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKPONTP35
Device Catalogue NumberKPONTP35
Device Lot Number1733305
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/16/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2019
Initial Report FDA Received Date01/10/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR